Go to content
UR Home

Structure of Wittrings and Quotients of Abelian Group Rings

Knebusch, Manfred, Rosenberg, Alex and Ware, Roger (1972) Structure of Wittrings and Quotients of Abelian Group Rings. American Journal of Mathematics 94 (1), pp. 119-155.

[img]
Preview
PDF
Download (3MB)
Date of publication of this fulltext: 10 Feb 2010 06:05

Other URL: http://www.jstor.org/stable/2373597


Export bibliographical data



Item type:Article
Date:1972
Institutions:Mathematics > Professoren und akademische Räte im Ruhestand > Prof. Dr. Manfred Knebusch
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Unknown
Item ID:12734
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons